Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

What does everyone think of this? I'm supposed to be starting accutane tomorrow or the next day and I came across this and am basically having a panic attack :cry:

Share this post


Link to post
Share on other sites

Accutane, a dangerous drug intended for treatment of acne, has been linked to pregnancy complications, suicides, and intestinal problems. It illustrates how powerless the FDA is in dealing with the pharmaceutical industry.

They warn you about this when you start it.

Share this post


Link to post
Share on other sites

What does everyone think of this? I'm supposed to be starting accutane tomorrow or the next day and I came across this and am basically having a panic attack :cry:

haha dont worry accutane is harmless i mean if it was that bad they would stop selling it the fda is evil and all but they took out ephedra

Share this post


Link to post
Share on other sites

Yeah I mean I don't understand how the fda could possibly allow a drug that is so "evil". It's so scary :| I think i'm flipping myself out for no reason, probably not a good way to start an accutane course.

Share this post


Link to post
Share on other sites

I don't think I want to watch the video considering I'm going to be starting tane if a few weeks. Anyway, sure it may make some people flip, but what about the vast majority of sufferers that find healing? I've seen some posts and reports that almost made me reconsider using tane but hell, I've lost so much to acne over the years that at this point I don't have anything to lose.

Share this post


Link to post
Share on other sites

What does everyone think of this? I'm supposed to be starting accutane tomorrow or the next day and I came across this and am basically having a panic attack :cry:

There are so many issues with the video, the foremost being the author (law firm).

Talk to your doctor and use the drug based on solid clinical evidence. Don't listen to these types of videos...they are just fraught with errors and scare tactics.

Share this post


Link to post
Share on other sites
Yeah I mean I don't understand how the fda could possibly allow a drug that is so "evil". It's so scary :| I think i'm flipping myself out for no reason, probably not a good way to start an accutane course.

*grin* I know what you mean. The first pill I took I ended up feeling sick to my stomach and almost had a panic attack because I was so worked up with nerves. The course has gone swimmingly so far. It was all in my head. Just keep your doc informed of every concern you have.

Share this post


Link to post
Share on other sites

Notice that yellow text in the vid? The one with the link www.levinlaw.com? This is a video made by lawyers to make people sue Roche because of some side-effects, and they exaggerate the side-effects so that more people would sue them which will give the lawyers more money.

Bottom line, never trust an advertising lawyer.

Ofcourse they do have real points there about real side-effects, but thats why your derm must monitor your health during the course (blood tests and all), and all those side-effects are clearly stated before you take the course. And if you notice these side-effects you can stop taking the pill. People who don't have acne seem to wonder why someone would take a pill with that type of "side-effects", but the thing is that they've never had acne and felt the psychological effects of it.

And about the accutane and suicide connections, it's like claiming that depression medicines cause suicides. Ofcourse theres a link between suicides and acne, and because only people with acne take accutane there will be a link between accutane and suicides too.

Don't believe everything you see on the net, talk to your dermatologist about the drug if you're concerned. You can trust your dermatologists, Roche doesn't pay them to lie to you, no matter what conspiracy theories you see.

Share this post


Link to post
Share on other sites

As other people pointed out - the video isn't legit. It is clearly propaganda from a law firm seeking to make money off of other people's misfortune. The side effects are noted on all packaging materials, and if you're lucky enough to live in the US - you have the added "benefit" of monthly ipledge questions, warnings, and hassles.

I put off going on the drug for years because I was terrified of what I'd heard about it. Now I've been on Accutane for 10 months - regular dosing, not low. Didn't have sever acne and didn't plan to be on the course this long, my problem was just terribly persistent. Besides dry skin and some joint aches on the higher doses during the middle of my course, I haven't had any major side effects. My skin is finally clear and healthy. I wish I would have started it years ago and avoided all the scars I now have. It's different for everyone, if you are on it and you can't take the side effects, stop taking the drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×